December  2020, 13(12): 3305-3317. doi: 10.3934/dcdss.2020111

Fractional Ostrowski-Sugeno Fuzzy univariate inequalities

Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, USA

Received  August 2018 Revised  December 2018 Published  October 2019

Here we present fractional univariate Ostrowski-Sugeno Fuzzy type inequalities. These are of Ostrowski-like inequalities in the setting of Sugeno fuzzy integral and its special-particular properties. In a fractional environment, they give tight upper bounds to the deviation of a function from its Sugeno-fuzzy averages. The fractional derivatives we use are of Canavati and Caputo types. This work is greatly inspired by [8], [1] and [2].

Citation: George A. Anastassiou. Fractional Ostrowski-Sugeno Fuzzy univariate inequalities. Discrete & Continuous Dynamical Systems - S, 2020, 13 (12) : 3305-3317. doi: 10.3934/dcdss.2020111
References:
[1]

G. A. Anastassiou, Fractional Differentiation Inequalities, Springer, Dordrecht, 2009. doi: 10.1007/978-0-387-98128-4.  Google Scholar

[2]

G. A. Anastassiou, Advances on Fractional Inequalities, SpringerBriefs in Mathematics, Springer, New York, 2011. doi: 10.1007/978-1-4614-0703-4.  Google Scholar

[3]

G. A. Anastassiou, Intelligent Mathematics: Computational Analysis, Intelligent Systems Reference Library, 5. Springer-Verlag, Berlin, 2011. doi: 10.1007/978-3-642-17098-0.  Google Scholar

[4]

G. A. Anastassiou, Intelligent Comparisons: Analytic Inequalities, Studies in Computational Intelligence, 609. Springer, Cham, 2016. doi: 10.1007/978-3-319-21121-3.  Google Scholar

[5]

M. Boczek and M. Kaluszka, On the Minkowaki-Hölder type inequalities for generalized Sugeno integrals with an application, Kybernetika (Prague), 52 (2016), 329-347.  doi: 10.14736/kyb-2016-3-0329.  Google Scholar

[6]

J. A. Canavati, The Riemann-Liouville integral, Nieuw Arch. Wisk., 5 (1987), 53-75.   Google Scholar

[7]

K. Diethelm, The Analysis of Fractional Differential Equations, An application-oriented exposition using differential operators of Caputo type, Lecture Notes in Mathematics, 2004. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14574-2.  Google Scholar

[8]

A. Ostrowski, Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, (German) Comment. Math. Helv., 10 (1938), 226-227.  doi: 10.1007/BF01214290.  Google Scholar

[9]

E. Pap, Null-Additive Set functions, Mathematics and its Applications, 337, Kluwer Academic Publishers Group, Dordrecht; Ister Science, Bratislava, 1995.  Google Scholar

[10]

D. Ralescu and G. Adams, The fuzzy integral, J. Math. Anal. Appl., 75 (1980), 562-570.  doi: 10.1016/0022-247X(80)90101-8.  Google Scholar

[11]

M. Sugeno, Theory of Fuzzy Integrals and Its Applications[J], PhD thesis, Tokyo Institute of Technology, 1974. Google Scholar

[12] Z. Wang and G. J. Klir, Fuzzy Measure Theory, Plenum Press, New York, 1992.  doi: 10.1007/978-1-4757-5303-5.  Google Scholar

show all references

References:
[1]

G. A. Anastassiou, Fractional Differentiation Inequalities, Springer, Dordrecht, 2009. doi: 10.1007/978-0-387-98128-4.  Google Scholar

[2]

G. A. Anastassiou, Advances on Fractional Inequalities, SpringerBriefs in Mathematics, Springer, New York, 2011. doi: 10.1007/978-1-4614-0703-4.  Google Scholar

[3]

G. A. Anastassiou, Intelligent Mathematics: Computational Analysis, Intelligent Systems Reference Library, 5. Springer-Verlag, Berlin, 2011. doi: 10.1007/978-3-642-17098-0.  Google Scholar

[4]

G. A. Anastassiou, Intelligent Comparisons: Analytic Inequalities, Studies in Computational Intelligence, 609. Springer, Cham, 2016. doi: 10.1007/978-3-319-21121-3.  Google Scholar

[5]

M. Boczek and M. Kaluszka, On the Minkowaki-Hölder type inequalities for generalized Sugeno integrals with an application, Kybernetika (Prague), 52 (2016), 329-347.  doi: 10.14736/kyb-2016-3-0329.  Google Scholar

[6]

J. A. Canavati, The Riemann-Liouville integral, Nieuw Arch. Wisk., 5 (1987), 53-75.   Google Scholar

[7]

K. Diethelm, The Analysis of Fractional Differential Equations, An application-oriented exposition using differential operators of Caputo type, Lecture Notes in Mathematics, 2004. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14574-2.  Google Scholar

[8]

A. Ostrowski, Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, (German) Comment. Math. Helv., 10 (1938), 226-227.  doi: 10.1007/BF01214290.  Google Scholar

[9]

E. Pap, Null-Additive Set functions, Mathematics and its Applications, 337, Kluwer Academic Publishers Group, Dordrecht; Ister Science, Bratislava, 1995.  Google Scholar

[10]

D. Ralescu and G. Adams, The fuzzy integral, J. Math. Anal. Appl., 75 (1980), 562-570.  doi: 10.1016/0022-247X(80)90101-8.  Google Scholar

[11]

M. Sugeno, Theory of Fuzzy Integrals and Its Applications[J], PhD thesis, Tokyo Institute of Technology, 1974. Google Scholar

[12] Z. Wang and G. J. Klir, Fuzzy Measure Theory, Plenum Press, New York, 1992.  doi: 10.1007/978-1-4757-5303-5.  Google Scholar
[1]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[2]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[3]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020435

[4]

Shengxin Zhu, Tongxiang Gu, Xingping Liu. AIMS: Average information matrix splitting. Mathematical Foundations of Computing, 2020, 3 (4) : 301-308. doi: 10.3934/mfc.2020012

[5]

Juan Pablo Pinasco, Mauro Rodriguez Cartabia, Nicolas Saintier. Evolutionary game theory in mixed strategies: From microscopic interactions to kinetic equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020051

[6]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[7]

Håkon Hoel, Gaukhar Shaimerdenova, Raúl Tempone. Multilevel Ensemble Kalman Filtering based on a sample average of independent EnKF estimators. Foundations of Data Science, 2020  doi: 10.3934/fods.2020017

[8]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[9]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[10]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[11]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[12]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[13]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[14]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020379

[15]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[16]

Christopher S. Goodrich, Benjamin Lyons, Mihaela T. Velcsov. Analytical and numerical monotonicity results for discrete fractional sequential differences with negative lower bound. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020269

[17]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[18]

Omid Nikan, Seyedeh Mahboubeh Molavi-Arabshai, Hossein Jafari. Numerical simulation of the nonlinear fractional regularized long-wave model arising in ion acoustic plasma waves. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020466

[19]

Xuefeng Zhang, Yingbo Zhang. Fault-tolerant control against actuator failures for uncertain singular fractional order systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 1-12. doi: 10.3934/naco.2020011

[20]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (152)
  • HTML views (405)
  • Cited by (0)

Other articles
by authors

[Back to Top]